# SDR DL733950160

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308WA
- Make and model: Boeing 737347
- Aircraft serial: 23441
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: 654988506
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION AT HMV, THE RT WING O/B AFT SUPPORT FITTING FOR THE MAIN LANDING GEAR BEAM WAS FOUND CRACKED.  THE CRACKED FITTING WILL REMAIN IN SERVICE PER S/B 737-57-1216 AND WILL BE REPAIRED PER S/B REQUIREMENTS.
